A 29-year-old female asked:
Disclaimer

Had medical abortion 3/2/13, began taking bc pills again 3/16 as instructed. No period but have bled which turned brown. Had sex day before abortion?

1 doctor answer
Dr. Raksha Trivedi
48 years experience in Obstetrics and Gynecology
Continue with BCP: Bleeding you are describing could be a light period. Continue taking bcp. Don't miss any and hopefully you would start getting regular period. If not please be seen.
Answered on Mar 2, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Katharine Cox
44 years experience in Pediatric Emergency Medicine
Ask gynecologist: It makes sense to wait 2-3 months. Ask your gynecologist for expert advice.
A 30-year-old female asked:
Dr. Geoffrey Rutledge
40 years experience in Internal Medicine
You : You will need to go see you doctor. The reason you are supposed to abstain from sex for 3 weeks is because your cervix is opened for the abortion proc ... Read More
1
1 thank
A female asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
Pregnant?: Obtain a home pregnancy test. They turn positive at about the time your next expected period would begin. If negative, repeat in one week.
A 27-year-old female asked:
Dr. Navita Modi
24 years experience in Obstetrics and Gynecology
Yes : Sometime is is possible to have discharge like that ,only thing you have to make sure that get a blood pregnancy test to make sure you are ok

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month